# SDR NSVA2011033

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 182 hours, 167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR LIGHT ILLUMINATED AT 21,000 FT.  CREW RAN QRH AND DIVERTED TO ALB, AIRCRAFT DID NOT DEPRESSURIZE.  FOUND TO BE HANDLE EXTENDED, OPS CHECKED DOOR, OPS CHECKED GOOD.
